Universidad Complutense de Madrid
E-Prints Complutense

Transporte de formas de volumen en una variedad diferenciable real

Impacto

Descargas

Último año

Lafuente López, Javier (1980) Transporte de formas de volumen en una variedad diferenciable real. Publicacions Matemàtiques, 21 (1). pp. 49-53. ISSN 0214-1493

[img] PDF
Restringido a Sólo personal autorizado del repositorio

124kB

URL Oficial: http://mat.uab.cat/pubmat/volums/navegador#


URLTipo de URL
http://mat.uab.cat/pubmat/Editorial


Resumen

By means of the concept ot pseudo-divergence operator, wich is defined in this paper, the weakest structure allowing a parallel displacemente of volume forms is established on a difterentiable manifold. The study of this structure leads to sorne results relative to the parallel displacement of volume forms associated to a linear connection on the manifold.


Tipo de documento:Artículo
Información Adicional:

Proceedings of the seventh Spanish-Portuguese conference on mathematics, Part II (Sant Feliu de Guíxois, 1980).

Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:20703
Depositado:09 Abr 2013 18:00
Última Modificación:12 Dic 2018 15:14

Descargas en el último año

Sólo personal del repositorio: página de control del artículo